CureZone   Log On   Join
nausea with stevia?
 
carophil Views: 1,403
Published: 10 years ago
 

nausea with stevia?


anyone else here feel sick after eating stevia? i use the sweetleaf brand. i'm not sure if it's the taste (which i think is VILE, but am trying to get used to), or if it's actually affecting my stomach.. but after eating anything with stevia, i feel queasy and ill for hours and have no interest in eating.

i LOVE my xylitol, but i am trying not to use it, cause i don't wanna kill off my good bacteria. you think xylitol would be ok in monderation?

ugh, stevia...ugh.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

0.125 sec, (1)